# SDR 07FDEA01756

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929405
- Condition: Worn
- Location: Bs 1551-1671
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK SCALLOP WORN STA 1621 RBL 47 REMOVED FLOOR BOARDS FROM STA 1561-1741.  BROKEN SCALLOP FOUND TO BE OUT OF LIMITS IAW DC10 SRM   53-70-00 VOL I FIG 5.  REMOVED SEAT TRACK FROM STA 1551-1671 RBL 47 IN REF WITH DC10 SRM 53-70-00, VOL I FIG 1.  FABRICATED SEAT TRACK AND SPLICE PLATE IAW DC10 SRM 53-70-00 VOL I.  ALODINED AND PRIMED IAW 51-21-01 SRM DC-10 PG 1-30 VOL II.  INSTALLED SEAT TRACK AND SPLICE IAW DC10 SRM 51-35-01 PG 1 VOL II.  INSTALLED FLOORBOARD IAW AMM 53-21-08-2 DC10-10 PG 1-4 (FIG 201 SHEET 1).  INSTALLED RBL 47   SEAT TRACK AT STA 1551-1676 INSTALLED FLOOR BOARD AT STA 1561-1741.
